Digestive Disorders / Gastroenterology Expert Forum
Pills that are hard on the liver
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank

Pills that are hard on the liver

Posted By Dianne on July 30, 1998 at 00:15:17:







I posted before-- I have AIH.  It was noted to be careful about some pills that could have adverse effects on the liver.  Of course the ones that come by prescription, I can ask a pharmacist, or my doc, but what about the "natural" stuff?  I'm thinking of several specifically-- St. John's Wort, Siberian Gensing, Milk Thistle, Choline and Inositol caps, and Brage Oil.  Most of these were recommended for MS, with the exception of Milk Thistle. And last question, during flare ups, my liver and abdomin (abdomen) tend to feel swollen (my clothes tend to agree).  What about fluid intake-- decrease, increase, or smaller amounts, or does it make a difference.  I'm sure livers don't explode, but it can sure feel that way.  Thanks again, and hope y'all also have time to sleep.
Related Discussions
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank